# SDR AALA202101129017

- Difficulty date: December 17, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND SHEAR PLATE WITH L=1.500 INCH CRACK AT FR 69 TO FR 70 AND STR 23L.  REPLACED SHEAR PLATE AT AFT GALLEY AREA, IAW A321 SRM 51-42-11-801 AND DWG D53474180.
